# SDR SWIA200820196

- Difficulty date: October 19, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 20,075 hours, 27,144 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Lt Mlg Hyd Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG HYDRAULIC PACK LOWER O/B MOUNT CRACKED.  C-CHECK, REPLACED MOUNT.
